Please use this identifier to cite or link to this item:
Author(s): Ferreira, Manuel Alberto M.
Date: 2014
Title: Remarks on the approximation of a M|G|∞ queue system by a Markov renewal process
Volume: 5
Number: 1
Pages: 5-9
ISSN: 2078-0257
Keywords: M|G|∞
Renewal process
Abstract: It is presented a Markov renewal process, suggested in (1, 2) as a tool to obtain good approximations for the M|G|∞ queue interesting parameters.
Peerreviewed: Sim
Access type: Embargoed Access
Appears in Collections:DM-RI - Artigos em revistas científicas internacionais com arbitragem científica

Files in This Item:
File Description SizeFormat 
  Restricted Access
367,38 kBAdobe PDFView/Open Request a copy

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis Logotipo do Orcid 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.